# SDR DL73K982655

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327DL
- Make and model: Boeing 737232
- Aircraft serial: 23099
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577870
- Condition: Cracked
- Location: R2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RTN VISUAL INSPECTIONS, A CRACK WAS FOUND IN THE LWR BONDED SKIN PANEL AT THE LWR HINGE CUTOUT OF THE AFT GALLEY DOOR (R2) SURROUND.  TRIMMING OUT THE DAMAGE IN THE LWR BONDED SKIN REVEALED A CRACK IN THE BEAR STRAP.  TRIM OUT IN BEAR STRAP IS APPROX 1 INCH AND THE SKIN TRIM OUT IS APPROX 2 INCHES.  REPAIRED PER ERA 366386-14.
